教師資料查詢 | 類別: 期刊論文 | 教師: 何俊麟 HO, CHOON-LIN (瀏覽個人網頁)

標題:On the use of Mellin transform to a class of q-difference-differential equations
學年88
學期2
出版(發表)日期2000/04/01
作品名稱On the use of Mellin transform to a class of q-difference-differential equations
作品名稱(其他語言)
著者Ho, Choon-Lin
單位淡江大學物理學系
出版者Amsterdam: Elsevier BV * North-Holland
著錄名稱、卷期、頁數Physics Letters, Section A: General, Atomic and Solid State Physics 268(4-6), pp.217-223
摘要We explore the possibility of using the method of classical integral transforms to solve a class of $q$-difference-differential equations. The Laplace and the Mellin transform of $q$-derivatives are derived. The results show that the Mellin transform of the $q$-derivative resembles most closely the corresponding expression in classical analysis, and it could therefore be useful in solving certain $q$-difference equations.
關鍵字Fourier transformation;geometry;mathematical analysis;physics;quantum theory
語言英文
ISSN0375-9601
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別荷蘭
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!